# SDR AALA20180130007

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 8,489 hours, 3,216 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Control Switch
- Part number: 4502310000
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE, CREW REPORTED A GREEN HYDRAULIC SYSTEM LOW PRESSURE INDICATION AND PERFORMED MANUAL GEAR EXTENSION. EMERGENCY DECLARED AND UNEVENTFUL LANDING CONTINUED TO DFW. MAINTENANCE REPLACED FLIGHT CONTROL SWITCH 1151GN, SERVICED GREEN HYDRAULIC SYSTEM, RESET GEAR FREE FALL SYSTEM PER AMM 32-00-00, AND CLEANED AFFECTED AREA. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
